Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 38532, 11 pages
http://dx.doi.org/10.1155/AAA/2006/38532

A nonlinear second order problem with a nonlocal boundary condition

Universidad de Buenos Aires, FCEyN, Departamento de Matemática, Ciudad Universitaria, Pabellón I, CONICET (Consejo Nacional de Investigaciones Cientí ficas y Tècnicas), Buenos Aires (1428), Argentina

Received 28 January 2005; Accepted 28 March 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Amster and P. De Nápoli, “A nonlinear second order problem with a nonlocal boundary condition,” Abstract and Applied Analysis, vol. 2006, Article ID 38532, 11 pages, 2006. doi:10.1155/AAA/2006/38532